# SDR ORJA9801

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROW 21-24 CAME ON IN FLIGHT.  REPAIRED AND REPLACED BATTERY CHARGER AT AFT LEFT OVERWING EXIT IAW MM OPS CHECK NORMAL.  (M)
